# SDR DALA2023110609131

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY FWD BEARING AFT FIXED FAIRING ON LH PYLON (1 EA). CORRECTIVE ACTION: REPLACED HINGE FITTING FWD POSITION ON AFT FIXED FAIRING ON LH PYLON AS PER. (0050892)
